MathSciNet Relay Station
MathSciNet bibliographic data
MR572863 (81d:65038) 65L05 (65D20)
Horner, T. S. Recurrence relations for the coefficients in Chebyshev series solutions of ordinary differential equations. Math. Comp. 35 (1980), no. 151, 893–905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement